MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 LOW PRO RECONSTRUCTION PL 8 HOLES; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 LOW PRO RECONSTRUCTION PL 8 HOLES; PLATE,FIXATION,BONE
Model Number 245.028
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional product code: ktt.Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent a revision of hip and hardware removal of one (1) low pro reconstruction plate, four (4) cancellous screws, and two (2) cortex screws due to an unknown allegation/malfunction.The procedure was completed with no surgical delay.The patient outcome is unknown.This complaint involves seven (7) devices.This report is for (1) 3.5 low pro reconstruction pl 8 holes this report is 1 of 7 for (b)(4).

Brand Name
3.5 LOW PRO RECONSTRUCTION PL 8 HOLES
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12207436
Report Number2939274-2021-04201
Device Sequence Number19943529
Product Code HRS
UDI-Device Identifier10886982169419
UDI-Public(01)10886982169419
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K031573
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number245.028
Device Catalogue Number245.028
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2021
Initial Report FDA Received Date07/21/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR